# SDR SWAA2021091003801

- Difficulty date: August 4, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND BL0 RH SIDE AT PASSENGER CABIN ; 2021-368562 / [01] REMOVED SUPPORT ANGLE LOC. BS 695 AND BL0 RH SIDE AT PASSENGER CABIN IAW SRM B737-700 SRM-51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700; ANGLE MUST BE REPLACED. LENGTH OF CRACK: 1.430 TOOL USED: CALIPER P/N: 500-197-20 S/N: 121486DUE DATE: 03-JAN-22 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.;[06] FORMED SUPPORT ANGLE LOC. BS 695 AND BL0 RH SIDE AT PASSENGER CABIN IAW B737-700 DWG # 273A9112 REV:- [07] STEP 6 COMPLETED; [10] DRILLED NEW SUPPORT ANGLE LOCATED BS 695 AND BL0 RH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-05; [11] APPLIED PROTECTIVE TREATMENT ON NEW SUPPORT ANGLE IAW B737-700 SRM 51-20-01-0G-0; [12] STEP 10 COMPLETE RII AND STEP 11 COMPLETE; [15] INSTALLED NEW SUPPORT ANGLE AND RIVETS LOCATED BS 695 AND BL0 RH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 273A9111 REV:-; [16] STEP 15 COMPLETED RII; [17] REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL0 RH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 273A9111 REV:-
